# SDR USAA980233

- Difficulty date: May 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N779AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C257273
- Condition: Cracked
- Location: Bs 124
- Part time: 21,023 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING C-CHECK VISUAL AND EDDY CURRENT INSPECTION, FOUND A .1250 INCH CRACK AT STAB 124, LT HORIZONTAL STABILZIER LOWER SKIN.  INSTALLED DOUBLER PER TYPICAL REPAIR 55-10-07.  (X)
